MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-CORK COLORADO NEEDLE, 4 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT

STRYKER ORTHOPAEDICS-CORK COLORADO NEEDLE, 4 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT
Model Number N103A
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while using the device during the procedure, the electrode burned the nasal mucosa of he patient, causing a small wound.The patient was checked for injury and disinfected and a new electrode was used to complete the surgery.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Additional Manufacturer Narrative
The reported event could be not confirmed, because of the device has not been returned and no further information could be provided; although, additional information has been requested regarding the reported event.Corrected data: original catalog number reported on initial emdr was n103a and later discovered to be catalog n104a.Related to the lot code the relevant inspection and quality documents have been reviewed.The review showed that the product was manufactured in accordance with the specification and accepted into final stock with no reported discrepancies regarding the reported event.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description

Brand Name
COLORADO NEEDLE, 4 CM STRAIGHT (3/32") SLEEVE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI  NA
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key15620719
Report Number0008010177-2022-00034
Device Sequence Number6225277
Product Code GEI
UDI-Device Identifier04546540004093
UDI-Public04546540004093
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K033232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN103A
Device Catalogue NumberN104A
Device Lot Number20335037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2022
Supplement Date Received by Manufacturer10/09/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown